MAUDE Adverse Event Report: ETHICON INC. GUT CHR BLU 18IN 6-0 D/A S-14; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR BLU 18IN 6-0 D/A S-14; SUTURE, ABSORBABLE, NATURAL
Model Number 1791G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please provide the lot number.Could you please confirm the quantity of devices that "did not have expiration dates printed in the back f the package".Event date and procedure name? lot # rgmmqk.12 eaches affected (1 box).
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Before used on patient, it was reported that a box of their chromic suture did not have expiration dates printed on the individual packages.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/16/2021.H6 component code: g07002 no device return.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: after visual inspection of two images received to ethicon inc for evaluation.A package is missing the printed letter.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.In the three-sample condition, the assignable cause is mislabeling.The information you provide is routinely collected, monitored, and reviewed for any associated trends.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GUT CHR BLU 18IN 6-0 D/A S-14
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12848588
Report Number2210968-2021-11778
Device Sequence Number19970149
Product Code GAL
UDI-Device Identifier10705031002579
UDI-Public10705031002579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number1791G
Device Catalogue Number1791G
Device Lot NumberRGMMQK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown